# SDR AALA202305102856

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 41,382 hours, 17,169 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FORWARD CARGO FIRE DETECTOR 2B INOPERATIVE. REMOVED AND INSTALLED FORWARD CARGO 2B FIRE DETECTOR
